Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On depo shots. Abdominal cramps, spotting. Chances of miscarriage?

Hi I have been sterilizes about 3 years ago and went on depo injections just to be safe. I stopped taking it more that 8 months ago but did not have my period. About a week ago I started cramping and the intensity increase untill they were unbearable. I started spotting very mildly but with extreme cramps. I just saw a flesh like clot that looked almost like a grape bunch with tiny bloodclos on ot. Can it be that I miscarried? but how since I was sterilised and the cramoing did not stop at all, or could it be that is a piece of the wall of my uterus that came loose after not menstruating for almost 3 years?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

Although the chances of pregnancy are very low, we can never be 100% sure. Most probably, its thick uterine lining that is coming out and causing too much cramping pain.

In my opinion, you should go for an ultrasonography to see thickness of uterus lining and any rare chance of pregnancy.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor